Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Headache, fever, swollen glands under the jaw, ulcers in mouth. On amoxicillin and clavulanic acid. No problem with the teeth. What else is the reason?

Since 1 week i have following issues: Slightly higher temperature about 37.5 every day. Headache coming from the back of my head. Swollen glands under my lower jaw/neck. Ulcer on my tongue and on my corner of mouth. Swollen and inflamed gums incl.painful teeth.Brushing teeth is very painful. On amoxicillin 500mg + clavulanic acid since 2 days.Been to dentist ye sterday but nothing wrong with them.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Pedodontics 's  Response
its either a tooth or only a gum problem, i'd advise tab. doxycycline if its only gum problem to be taken twice a day and warm saline rinses as many times as possible and use a topical rixidin-m gel for the gum infection also to be applied 4-5 times a day
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor